A New Controller of Stochastic Delay Systems

Abstract:

Article Preview

By introducing an additional vector, a new delay-dependent controller is designed for stochastic systems with time delay in this paper. The presented controller is formulated by means of LMI, and it guarantees robust asymptotical mean-square stability of the resulting closed-loop system. Our result shows advantage over some existing ones, which is demonstrated by a numerical example.

Info:

Periodical:

Edited by:

Helen Zhang and David Jin

Pages:

974-977

DOI:

10.4028/www.scientific.net/AMM.63-64.974

Citation:

Y. Chen and Q. Q. Li, "A New Controller of Stochastic Delay Systems", Applied Mechanics and Materials, Vols. 63-64, pp. 974-977, 2011

Online since:

June 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.